# SDR CA030703005

- Difficulty date: June 23, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 4,412 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: IMP44PN
- Condition: Failed
- Location: Static Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NYLON STATIC HOSE CATCHING ON LT CONTROL COLUMN UNIVERSAL JOINT ATTACH BOLT. STATIC HOSE NOT TIED OFF PROPERLY, WHICH RESTRICTED FORWARD MOVEMENT OF CONTROL WHEEL.
